# SDR F3LA2021022200010

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07141
- Aircraft time: 14,017 hours, 5,845 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M12341
- Condition: No Test
- Location: L1 Door
- Part time: 17,204 hours, 7,062 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LP1229953 ITEM 1 DISCREPANCY:  L1 DOOR SLIDE FAILED EPSU TEST (PER NIGHT SHIFT).  CORRECTIVE ACTION: REMOVED AND REPLACED SLIDE RAFT FWD FIN 7500MM. REF AMM 25-62-44-400-012A.
